MathSciNet Relay Station
MathSciNet bibliographic data
MR1974673 58J42 (19K56 47G30 58J22 58J40)
Lauter, Robert; Moroianu, Sergiu Homology of pseudodifferential operators on manifolds with fibered cusps. Trans. Amer. Math. Soc. 355 (2003), no. 8, 3009–3046 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement